Homogeneous verbal functions on groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 49 (1973), pp. 299-321.
@article{RSMUP_1973__49__299_0,
     author = {Scimemi, Benedetto},
     title = {Homogeneous verbal functions on groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {299--321},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {49},
     year = {1973},
     zbl = {0296.20009},
     mrnumber = {417299},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1973__49__299_0/}
}
TY  - JOUR
AU  - Scimemi, Benedetto
TI  - Homogeneous verbal functions on groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1973
DA  - 1973///
SP  - 299
EP  - 321
VL  - 49
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1973__49__299_0/
UR  - https://zbmath.org/?q=an%3A0296.20009
UR  - https://www.ams.org/mathscinet-getitem?mr=417299
LA  - en
ID  - RSMUP_1973__49__299_0
ER  - 
%0 Journal Article
%A Scimemi, Benedetto
%T Homogeneous verbal functions on groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1973
%P 299-321
%V 49
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1973__49__299_0
Scimemi, Benedetto. Homogeneous verbal functions on groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 49 (1973), pp. 299-321. http://www.numdam.org/item/RSMUP_1973__49__299_0/

[1] R.H. Bruck: Completion of free groups by means of infinite product representation, Math. Zeit., 118 (1970), 9-29. | MR | Zbl

[2] M. Hall Jr.: The Theory of Groups, Mac Millan Co., New York, 1959. | MR | Zbl

[3] M. Lazard: Sur les groupes nilpotents et les anneaux de Lie, Ann. E.N.S., 71 (1954), 101-190. | Numdam | MR | Zbl

[4] B Scimemi: p-groups, diagonalizable automorphisms and loops, Rend. Sem. Mat. Padova, 45 (1971), 199-221. | Numdam | MR | Zbl